# SDR FDEA201002270546

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 90,305 hours, 25,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 808-908
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, LBL 48 UPPER SURFACE HAS MIN OF 7EA LOBES WORN BETWEEN STA 808-908.  R & R SEAT TRACK SEGMENT IAW SRM 53-70-00, STA 785-815 LBL 48.   RECEIVED NEW SEAT TRACK ON TRAVELER NR T10/822388.  BLENDED OUT GOUGES FROM STA 824-908.  AFTER BLEND OUT MINIMUM LIP WIDTH=0.300" MAXIMUM GAP=0.427'. WITHIN LIMITS IAW SRM 53-70-00 FIG. 5.
